JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PRESENTING MATRICES OF MAXIMAL COHEN-MACAULAY MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PRESENTING MATRICES OF MAXIMAL COHEN-MACAULAY MODULES
Lee, Ki-Suk;
  PDF(new window)
 Abstract
We define a numerical invariant over Cohen-Macaulay local ring A, which is related to rows of the presenting matrices of maximal Cohen-Macaulay modules without free summands. We show that $row(A)
 Keywords
column and row invariants;maximal Cohen-Macaulay modules;syzygy modules;Cohen-Macaulay ring;
 Language
English
 Cited by
1.
Various Row Invariants on Cohen-Macaulay Rings,;

조선자연과학논문집, 2014. vol.7. 4, pp.278-282 crossref(new window)
1.
Various Row Invariants on Cohen-Macaulay Rings, Journal of the Chosun Natural Science, 2014, 7, 4, 278  crossref(new windwow)
 References
1.
S. Ding, A note on the index of Cohen-Macaulay local rings, Comm. Algebra 21 (1993), no. 1, 53-71 crossref(new window)

2.
D. Eisenbud, Commutative algebra, With a view toward algebraic geometry, Graduate Texts in Mathematics, 150. Springer-Verlag, New York, 1995

3.
J. Koh and K. Lee, Some restrictions on the maps in minimal resolutions, J. Algebra 202 (1998), no. 2, 671-689 crossref(new window)

4.
J. Koh and K. Lee, New invariants of Noetherian local rings, J. Algebra 235 (2001), no. 2, 431-452 crossref(new window)

5.
J. Koh and K. Lee, On column invariant and index of Cohen-Macaulay local rings, J. Korean Math. Soc. 43 (2006), no. 4, 871-883 crossref(new window)

6.
K. Lee, Computation of numerical invariants col(-), row(-) for a ring k[[$[t^e,\;t^{e+1},t^{(e-1)e-1}$]], J. Korean Math. Soc. 37 (2000), no. 4, 521-530

7.
K. Lee, Column invariants over Cohen-Macaulay local rings, Comm. Algebra 33 (2005), no. 5, 1303-1314 crossref(new window)

8.
G. J. Leuschke, Gorenstein modules, finite index, and finite Cohen-Macaulay type, Comm. Algebra 30 (2002), no. 4, 2023-2035 crossref(new window)